# SDR RRXA96023

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Contl Vlv
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KDAY - FLT 8 - AFTER TAKEOFF DOOR NOT LATCHED LIGHT AND ALTERNATE MAIN DOOR LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW RECYCLED THE LANDING GEAR, RETURNED TO KDAY.  MAINTENANCE RIGGED THE MLG DOOR CONTROL VALVE.  MAINTENANCE REMOVED AND REPLACED THE MLG DOOR ACTUATOR AND CONTROL VALVE AS A PRECAUTION.  OPERATIONAL CHECK OF THE MLG DOOR INDICATION SYSTEM WAS NORMAL ON GROUND CHECK.  (M)
